Examples of bicompacta with distinct inductive dimensions
Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 276-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_2_a6,
author = {B. A. Pasynkov and I. K. Lifanov},
title = {Examples of bicompacta with distinct inductive dimensions},
journal = {Doklady Akademii Nauk},
pages = {276--278},
year = {1970},
volume = {192},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a6/}
}
B. A. Pasynkov; I. K. Lifanov. Examples of bicompacta with distinct inductive dimensions. Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 276-278. http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a6/